# SDR CALA2013120693508

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 41,827 hours, 17,061 cycles
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL PUMP WILL NOT STAY ON UNLESS SWITCH IS HELD MANUALLY.  REPLACED FUEL PUMP SWITCH, OPERATION  & CHECK OF THE NR 1 LT FUEL PUMP OK.
